advertisement
Question
Posted by: Nana | 2008/09/30

Irregular bleeding after sterilisation

Hi there,

I have been getting a heavy period after I had my sterilisation done, also I spot a lot, I sometimes have this bloodstained discharge after intercourse as well and do get discomfort in my womb or bladder, is there something wrong with me ? should I be worried.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There could be a probelm with the uterus or cervix. You should see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement